Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
PRISTIQ made everything in my life BORING
avatar
PaulField posted:
I tried Pristiq for 3 weeks and now EVERYTHING is boring to me.. i can't sit still if nothing is going on... i've been off it a week and this is still continuing... has anyone else this reaction?
Reply
 
avatar
Patricia Farrell, PhD responded:
Sounds like you had a result that your prescriber didn't intend and that's who you need to ask about this. Often, medications can be stored by the body in both body fat and bone tissue and gradually comes out over time. For that reason, it can take a bit of time to have it out of your body.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

I have anxiety problems my whole life but I have had a lot more attacks lately. Any opinions to why?
I drove my bike to my house and when i got inside I started hearing things and then called my dad because he has had panic attacks too. He ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.